# SDR C2XA97CL045

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16702
- Make and model: Emb EMB-120RT
- Aircraft serial: 120078
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1317
- Condition: Failed
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED INSPECTION, LEFT HAND AFT FUSELAGE EXTERIOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND AFT FUSELAGE EXTERIOR EMERGENCY LIGHT BULB IAW EMB-120 MM 33-52-01, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  ACFT TOTAL TIME 19,455.1 HOURS.  ACFT TOTAL CYCLES, 26,412.  (X)
